# SDR CA190718003

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 130,538 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Condition: Failed
- Location: Lt Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF DUE AIRSPEED INDICATOR NOT CROSS CHECKING BETWEEN CAPTAIN AND FIRST OFFICER. SPEED CROSS CHECK AT 80 KNOTS, CAPTAIN INDICATOR READ 0 WITH A FLAG, REJECTED AND TAXIED OFF RUNWAY WITHOUT INCIDENT.   RESOLUTION LEFT MACH ASI REPLACED AND TESTED SERVICEABLE.REF AMM34-13-02-404-003. (TC# 20190718003)
